# SDR FDEA200907072502

- Difficulty date: July 7, 2009
- Submitted: July 22, 2009
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 57,749 hours, 13,121 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: ARB18643
- Condition: Misrepaired
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING EXISTING REPAIR FOUND ON NR  7 SLAT. REPAIRED AS PER EA1-5750-132686. (MAJOR REPAIR)
